MathSciNet Relay Station
MathSciNet bibliographic data
MR217658 (36 #747) 47.85
Browder, F. E.; Petryshyn, W. V. Construction of fixed points of nonlinear mappings in Hilbert space. J. Math. Anal. Appl. 20 1967 197–228.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement